American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 90 found      Go to page: 1 2 3

[1] O. V. Ogievetsky and L. Poulain d’Andecy. Fusion procedure for Coxeter groups of type $B$ and complex reflection groups $G(m,1,n)$. Proc. Amer. Math. Soc. 142 (2014) 2929-2941.
Abstract, references, and article information   
View Article: PDF

[2] Frauke M. Bleher. Large universal deformation rings. Proc. Amer. Math. Soc. 142 (2014) 3039-3047.
Abstract, references, and article information
View Article: PDF

[3] Fei Xu. Becker-Gottlieb transfer for Hochschild cohomology. Proc. Amer. Math. Soc. 142 (2014) 2593-2608.
Abstract, references, and article information   
View Article: PDF

[4] Eric Jespers, Ángel del Río and Inneke Van Gelder. Writing units of integral group rings of finite abelian groups as a product of Bass units. Math. Comp. 83 (2014) 461-473.
Abstract, references, and article information   
View Article: PDF

[5] Klaus Bongartz. Indecomposables live in all smaller lengths. Represent. Theory 17 (2013) 199-225.
Abstract, references, and article information   
View Article: PDF

[6] Frauke M. Bleher. Dihedral blocks with two simple modules. Proc. Amer. Math. Soc. 138 (2010) 3467-3479. MR 2661547.
Abstract, references, and article information
View Article: PDF

[7] Frauke M. Bleher, Ted Chinburg and Jennifer Froelich. Capping groups and some cases of the Fontaine-Mazur conjecture. Proc. Amer. Math. Soc. 137 (2009) 1551-1560. MR 2470812.
Abstract, references, and article information
View Article: PDF

[8] L. A. Bokut and K. P. Shum. Relative Gröbner-Shirshov bases for algebras and groups. St. Petersburg Math. J. 19 (2008) 867-881. MR 2411637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hamid Usefi. The restricted isomorphism problem for metacyclic restricted Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 4125-4133. MR 2431023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Frauke M. Bleher and Ted Chinburg. Galois structure of homogeneous coordinate rings. Trans. Amer. Math. Soc. 360 (2008) 6269-6301. MR 2434287.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Martin Hertweck. On isomorphisms between centers of integral group rings of finite groups. Proc. Amer. Math. Soc. 136 (2008) 1539-1547. MR 2373581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Thorsten Holm and Wolfgang Willems. A local conjecture on Brauer character degrees of finite groups. Trans. Amer. Math. Soc. 359 (2007) 591-603. MR 2255187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. A. Antipov and A. I. Generalov. The Yoneda algebras of symmetric special biserial algebras are finitely generated. St. Petersburg Math. J. 17 (2006) 377-392. MR 2167841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Frauke M. Bleher. Deformations and derived equivalences. Proc. Amer. Math. Soc. 134 (2006) 2503-2510. MR 2213727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Sandro Mattarei. Retrieving information about a group from its character degrees or from its class sizes. Proc. Amer. Math. Soc. 134 (2006) 2189-2195. MR 2213690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Antonio Pita, Ángel del Río and Manuel Ruiz. Groups of units of integral group rings of Kleinian type. Trans. Amer. Math. Soc. 357 (2005) 3215-3237. MR 2135743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Shigeo Koshitani and Naoko Kunugi. Blocks of central $p$-group extensions. Proc. Amer. Math. Soc. 133 (2005) 21-26. MR 2085148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Aurora Olivieri and Ángel del Río. Bicyclic units of $\mathbb{Z} S_n$. Proc. Amer. Math. Soc. 131 (2003) 1649-1653. MR 1953568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Frauke M. Bleher. Universal deformation rings and Klein four defect groups. Trans. Amer. Math. Soc. 354 (2002) 3893-3906. MR 1926858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Eric Jespers and Alexander Zimmermann. $SL_2$ action on the cohomology of a rank two abelian group with arbitrary coefficient domain. Proc. Amer. Math. Soc. 130 (2002) 315-325. MR 1862108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] F. E. A. Johnson. Arithmetic rigidity and units in group rings. Trans. Amer. Math. Soc. 353 (2001) 4623-4635. MR 1851185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gerald Cliff and Alfred Weiss. Finite groups of matrices over group rings. Trans. Amer. Math. Soc. 352 (2000) 457-475. MR 1608293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alexander Baranov and Alexander Kleshchev. Maximal ideals in modular group algebras of the finitary symmetric and alternating groups. Trans. Amer. Math. Soc. 351 (1999) 595-617. MR 1443188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] T. Faticoni, H. P. Goeters, C. Vinsonhaler and W. J. Wickless. Torsion-free duality is Warfield. Proc. Amer. Math. Soc. 125 (1997) 961-969. MR 1353383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Antonio Giambruno, Sudarshan Sehgal and Angela Valenti. Group algebras whose units satisfy a group identity. Proc. Amer. Math. Soc. 125 (1997) 629-634. MR 1350944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Yuanlin Li and M. M. Parmenter. Central units of the integral group ring $\mathbb{Z}A_5$. Proc. Amer. Math. Soc. 125 (1997) 61-65. MR 1353390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Tom Halverson and Arun Ram. Murnaghan-Nakayama rules for characters of Iwahori-Hecke algebras of classical type. Trans. Amer. Math. Soc. 348 (1996) 3967-3995. MR 1322951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Shigeo Koshitani. Cartan invariants of group algebras of finite groups . Proc. Amer. Math. Soc. 124 (1996) 2319-2323. MR 1328356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robert Sandling. The modular group algebra problem for metacyclic $p$-groups. Proc. Amer. Math. Soc. 124 (1996) 1347-1350. MR 1343723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] E. Jespers, M. M. Parmenter and S. K. Sehgal. Central units of integral group rings of nilpotent groups. Proc. Amer. Math. Soc. 124 (1996) 1007-1012. MR 1328353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 90 found      Go to page: 1 2 3